# SDR DLM88951699

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-2 LETTER CHECK, .25 INCH CRACK AT O/B CORNER OF MLG DOOR FRAME ON EXISTING DOUBLER.  REPAIRED PER SRM 53-05 NR 81A.
